Asymptotic analysis of the trajectories of the logarithmic barrier algorithm without constraint qualifications

TitreAsymptotic analysis of the trajectories of the logarithmic barrier algorithm without constraint qualifications
Publication TypeJournal Article
Year of Publication2008
AuthorsA. Afia, E, Benchakroun, A, Dussault, J-P, K. Yassini, E
JournalRAIRO-OPERATIONS RESEARCH
Volume42
Pagination157-198
Date PublishedAPR-JUN
ISSN0399-0559
Abstract

In this paper, we study the differentiability of the trajectories of the logarithmic barrier algorithm for a nonlinear program when the set Lambda{*} of the Karush-Kuhn-Tuckermultiplier vectors is empty owing to the fact that the constraint qualifications are not satisfied.

DOI10.1051/ro:2008008
Revues: 

Partenaires

Localisation

Suivez-nous sur

         

    

Contactez-nous

ENSIAS

Avenue Mohammed Ben Abdallah Regragui, Madinat Al Irfane, BP 713, Agdal Rabat, Maroc

  Télécopie : (+212) 5 37 68 60 78

  Secrétariat de direction : 06 61 48 10 97

        Secrétariat général : 06 61 34 09 27

        Service des affaires financières : 06 61 44 76 79

        Service des affaires estudiantines : 06 62 77 10 17 / n.mhirich@um5s.net.ma

        Résidences : 06 61 82 89 77

Contacts

    

    Compteur de visiteurs:461,581
    Education - This is a contributing Drupal Theme
    Design by WeebPal.